# SDR IPXA2017060517905

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 15,265 hours, 9,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AUXILIARY MIRROR LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-21-0401.  OPS CHECKED GOOD.
